# SDR UALA2013071004796

- Difficulty date: July 9, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 64,374 hours, 24,204 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Condition: Damaged
- Location: Panel Opening
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER FUEL TANK ACCESS PANEL LANDINGS FOUND DAMAGED.   REPAIRED.
